Jump to content

Photo
Retinoids

Tretinoin Cream 0.1%

tretinoin perscription retenoid

2 replies to this topic

#1 agreatperhaps

agreatperhaps

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 26-October 13

Posted 26 October 2013 - 02:20 PM

Around two days ago I started using a pea sized amount of Tretinoin 0.1% after cleansing. Since then my "normal" acne (whiteheads, red but unpainful pustules, blackheads) has become painful, blaring red cystic acne. My face looks worse than it ever has. When I went in to my doctors office to discuss treatment he never noted that this would be one of the side affects of the medication, so I'm a little concerned.

 

Should I discontinue use? Or is this normal and should I carry on?

 

 

 



#2 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 172
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 26 October 2013 - 02:35 PM

A lot of time topicals will cause a purging state until your skin becomes accustom to the product. You can expect to see real results after 3 or 4 months of usage. You doctor should have atleast told you to stick it out for 3 months for results. Often times it gets worse before it gets better.
Regimen:
AM: CeraVe foaming face wash, 100mg Spirolactone
PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+
Been taking Sprio since 1/2013

#3 CWR24

CWR24

    Member

  • Site Watch
  • Posts & Likes
    Posts: 728
    Gallery Images: 14
    Likes: 117
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 26 October 2013 - 03:40 PM

Unfortunately this is completely normal and will usually last up to 3 months then you will see good improvement. 


Absorica Aug 2013 -Feb2014
 
Claravis March 211 - July 2011




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users